Ask a Vet and Get Your Veterinary Questions Answered.
Hi, i`m Richard, a Veterinarian from the UK. Hopefully I can help today.
Is she receiving any medication other than the diuretics?
Ok, great. She may have some fluid accumulation on her lungs.What dose of the Alcadone is she currently taking?
So her cough has improved but her syncopy has increased in frequency?
In that case the syncopy may be a sign that her heart is struggling more. It may be wise to talk to your vet regarding additional heart medication such as pimobendan if it is available in your country.
Yes, it can be used in addition to her current meds. The recommended dosage would be 0.2mg/kg twice daily. From the bloods it looks like her kidneys may be starting to struggle also. It may be an effect of the diuretics, but that would be something to carefully monitor also.
It would be worth trying the azodyl again, try her back on a half dose initially to see if the diarrhea returns.
Considering it happens when she is more excited, I think the syncope is almost certainly heart related.
The full appearance of her abdomen can be due to accumulation of fluid (ascites) It may be an indicator that she would benefit from a higher dose of diuretics.
She should use the oxygen chamber if she seems to have labored breathing Level 2 should be fine to assist her breathing if her signs are mild. She should remain in the oxygen chamber until her breathing improves. They can get very hot in an oxygen tent, so she should not be in there for extended periods without careful monitoring.